University Links: Home Page | Site Map
Covenant University Repository

On a Z-Transformation Approach to a Continuous-Time Markov Process with Nonfixed Transition Rates

Anake, T. A. and Edeki, S.O. and Oguntunde, P.E. and Odetunmibi, , O. A. (2014) On a Z-Transformation Approach to a Continuous-Time Markov Process with Nonfixed Transition Rates. Gen. Math. Notes, 24 (2). pp. 85-96. ISSN 2219-7184;

[img] PDF
Download (119Kb)
Official URL: http://www.geman.in

Abstract

The paper presents z-transform as a method of functional transformation with respect to its theory and properties in dealing with discrete systems. We therefore obtain the absolute state probabilities as a solution of a differential equation corresponding to a given Birth-and–Death process via the z-transform, and deduce the equivalent stationary state probabilities of the system.

Item Type: Article
Uncontrolled Keywords: Markov Processes, Birth-Death Process, Z-Transform, Generating Function, Characteristic Differential Equation.
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 01 Mar 2016 15:32
Last Modified: 01 Mar 2016 15:32
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/6287

Actions (login required)

View Item View Item